Skip to main content
Log in

Wolf's theorem for differential forms of classes W *p,q

  • Published:
Siberian Mathematical Journal Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature Cited

  1. V. M. Gol'dshtein, V. I. Kuz'minov, and I. A. Shvedov, “Differential forms on a Lipschitz manifold,” Sib. Mat. Zh.,22, No. 2, 16–30 (1980).

    Google Scholar 

  2. V. M. Gol'dshtein, V. I. Kuz'minov, and I. A. Shvedov, “Integration of differential forms,” Sib. Mat. Zh.,22, No. 5, 63–79 (1980).

    Google Scholar 

  3. H. Whitney, Geometric Integration Theory, Princeton Univ. Press (1957).

  4. G. de Rham, Differentiable Manifolds [Russian translation], IL, Moscow (1956).

    Google Scholar 

Download references

Authors

Additional information

Translated from Sibirskii Matematicheskii Zhurnal, Vol. 24, No. 5, pp. 31–42, September–October, 1983.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Gol'dshtein, V.M., Kuz'minov, V.I. & Shvedov, I.A. Wolf's theorem for differential forms of classes W *p,q . Sib Math J 24, 672–681 (1983). https://doi.org/10.1007/BF00969592

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00969592

Keywords

Navigation